# SDR ASOA2012122102697

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 21,804 hours, 20,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT 7 AFT OF THE LT OVERWING EXIT INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT 7 AFT OF THE LT OVERWING EXIT IAW AMM 33-51-21.  OPS CHECKED GOOD.
